Have been on Eliquis for afib about 6 months twice A day and began having severe pain in back hip joints all over basically. I have osteoarthritis and mild lupus but joint pain is worse when taking med . You are not supposed to stop taking abruptly but when I don't take it the pain is much much less . asked my rheumatologist about it she did not know. Will ask cardiologist next. Any others experience this side effect ?
I took Eliquis for a DVT and I did notice that I had more knee and shoulder pain. I had asked my Dr about it and he said that it was a possible side effect but that I needed to continue the Eliquis since I had not had a good experience with Coumedin. I had to take the Eliquis for 6 months and after stopping it the joint pain did go away.
I'm so relieved to know there are others experiencing pain associated with Eliquis. I had a stroke almost 5 months ago at the age of 49 and the doctor in hospital suggested the new drug Eliquis. I was hesitant at first because of it's newness and no antidote factor. But after some convincing from the doctor I agreed. Now 5 months later I am in constant pain from morning to night which started at about 2 months in. I have read some stoke victims experience nerve pain that doesn't show up right away so I assumed that's what was happening and my neurologist said it might go away or I might have to live with it. After a few months of joint pain in my shoulder, down my arm, in both hips and feet I am wondering if this pain is from the medication. The doctor has now switched me to warfarin and I cannot wait to see if the pain subsides. I am going to hopefully come back to this feed and report a pain free life once again minus the Eliquis.
I've only been on eliquis for about three months. (for afib). I am also experiencing joint pain. Mainly knees,
feet and less so in back. Knees are particularly bad. Legs seem weak too.
Yes! That's what led me to this site. Wanted to see if maybe someone else was experiencing the same. I've been having new joint pain/ache--- especially in my left hand and most pronounced when I wake up in the morning. Finger joints feel like they're burning! plus pressure/discomfort in my chest. I've been having some back & stomach pain as well, but I hadn't attributed it to the meds. I've been taking Eliquis (5mg x2) for almost 3mos now (DVT in thighs) and I'm supposed to take for 6mos, but I'm going to ask doc to wean me off. I just don't like the way it makes me feel.
YES!! I have ached all over since starting Eliquis for AFib. I can hardly get out of bed in the mornings due to pain. My legs are weak and leg muscles sore.
My dr will not take me off it. I don't know what to do.
I have been on Eliquis for a year now. Whatever side effect this medicine has, I have it. I have been arguing with my doctors ever since being on it, with no avail. One doctor told me I had to live with all this, another doctor told me I was the only person to suffer these side effects. I also have joint pain, muscle pain and back pain. Before on Eliquis, I could do about anything. Now I can barely walk. I get breathless, I have weakness and headaches. I suppose it keeps me from having another stroke.
I have been on Eliquis for 6 months now and the pain in my leg and knee is so bad. Don’t know what will help it but I can’t hardly walk around now. It hurts all the way down my shin bone and knee hurting so bad also.
pain in middle of back .painful
- Eliquis Information for Consumers
- Eliquis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.